uu.seUppsala University Publications
Change search
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • ieee
  • modern-language-association
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf
Reduction of isolated singularities
Uppsala University, Disciplinary Domain of Science and Technology, Mathematics and Computer Science, Department of Mathematics, Algebra and Geometry.
1987 (English)In: Commentarii Mathematici Helvetici, ISSN 0010-2571, E-ISSN 1420-8946, Vol. 62, no 1, 654-676 p.Article in journal (Refereed) Published
Place, publisher, year, edition, pages
1987. Vol. 62, no 1, 654-676 p.
National Category
Algebra and Logic
Identifiers
URN: urn:nbn:se:uu:diva-179295DOI: 10.1007/BF02564469OAI: oai:DiVA.org:uu-179295DiVA: diva2:544074
Available from: 2012-08-13 Created: 2012-08-13 Last updated: 2017-12-07Bibliographically approved

Open Access in DiVA

No full text

Other links

Publisher's full text

Authority records BETA

Dieterich, Ernst

Search in DiVA

By author/editor
Dieterich, Ernst
By organisation
Algebra and Geometry
In the same journal
Commentarii Mathematici Helvetici
Algebra and Logic

Search outside of DiVA

GoogleGoogle Scholar

doi
urn-nbn

Altmetric score

doi
urn-nbn
Total: 399 hits
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • ieee
  • modern-language-association
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf